International Journal of Science and Research (IJSR)

International Journal of Science and Research (IJSR)
Call for Papers | Fully Refereed | Open Access | Double Blind Peer Reviewed

ISSN: 2319-7064


Downloads: 1 | Views: 58 | Weekly Hits: ⮙1 | Monthly Hits: ⮙1

Research Paper | Mathematics | Spain | Volume 12 Issue 3, March 2023


Hamiltonian Cycles and Travelling Salesfolk

Alberto Gomez Gomez [2]


Abstract: A method is given in this paper that makes it easier to solve both the Hamiltonian cycle problem and the travelling salesman problem in any number of space dimensions and in both their directed and undirected varieties.


Keywords: NP-completeness, Hamiltonian cycle problem, travelling salesman problem, maximum matching, perfect matching


Edition: Volume 12 Issue 3, March 2023,


Pages: 1089 - 1110


How to Download this Article?

Type Your Valid Email Address below to Receive the Article PDF Link


Verification Code will appear in 2 Seconds ... Wait

Top